# SDR VNAA2013071900015

- Difficulty date: July 19, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 22,226 hours, 21,912 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932212
- Part serial: 10203H4000
- Condition: Cracked
- Location: Cockpit
- Part time: 6,680 hours, 6,617 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT SIDE SCREEN CRACKED AT 36,000 FT.  DECLARED EMERGENCY, DIVERTED AND LANDED SAFELY.  MX INSPECTED, R & R RT WINDOW AND RT WINDOW TEMP CONTROLLER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
